# SDR SWAA2022071126471

- Difficulty date: July 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 3,598 hours, 1,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN; F.O SIDE EMER FLASHLIGHT FAILED TO TEST / [01] REROCKED FWD FO?S SIDE FA FLASHLIGHT IAW SIP AND OP?S CHECK GOOD.
